# SDR DALA2025022601504

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 76,509 hours, 29,640 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ --R1 DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: REMOVED AND INSTALLED SLIDE DOOR LIGHT ASSY AND CLEANED CONTACTS PER B757 AMM 25-66. OPS CK GOOD. (0827456)
